RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 70, Issue 1, Pages 96–108 (Mi mz723)  

This article is cited in 2 scientific papers (total in 2 papers)

Smooth Equivalence and Linearization of Reversible Systems

V. S. Samovol

State University – Higher School of Economics

Abstract: For reversible systems of ordinary differential equations, we consider the problems of local smooth equivalence and local smooth linearization by transformations preserving the corresponding linear automorphisms of these systems.

DOI: https://doi.org/10.4213/mzm723

Full text: PDF file (206 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 70:1, 86–96

Bibliographic databases:

UDC: 517.91
Received: 25.10.2000

Citation: V. S. Samovol, “Smooth Equivalence and Linearization of Reversible Systems”, Mat. Zametki, 70:1 (2001), 96–108; Math. Notes, 70:1 (2001), 86–96

Citation in format AMSBIB
\Bibitem{Sam01}
\by V.~S.~Samovol
\paper Smooth Equivalence and Linearization of Reversible Systems
\jour Mat. Zametki
\yr 2001
\vol 70
\issue 1
\pages 96--108
\mathnet{http://mi.mathnet.ru/mz723}
\crossref{https://doi.org/10.4213/mzm723}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1883775}
\zmath{https://zbmath.org/?q=an:1021.37032}
\transl
\jour Math. Notes
\yr 2001
\vol 70
\issue 1
\pages 86--96
\crossref{https://doi.org/10.1023/A:1010278019300}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000171684100012}


Linking options:
  • http://mi.mathnet.ru/eng/mz723
  • https://doi.org/10.4213/mzm723
  • http://mi.mathnet.ru/eng/mz/v70/i1/p96

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Samovol, “Local Smooth Transformations of Differential Equations Preserving Linear Automorphisms”, Math. Notes, 71:4 (2002), 538–549  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Scheel, A, “Robustness of Liesegang patterns”, Nonlinearity, 22:2 (2009), 457  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:208
    Full text:73
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020